Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Yellow discharge from nostril, no odor, having dizziness, migraines, blurry vision. History of benign pituitary tumor. Treatment?

I bent over after a shower, and a yellow liquid leaked from my left nostril . At first I thought it was a nose bleed , but after inspection, the liquid was a bright yellow - like iodine . No odor, and not sticky. I have been having dizzy spells the last few days as well as a few migraines. The vision in my right eye has been blurry for the last 2 weeks also. I have a benign pituitary tumor , and I m hoping this is not a result of a change. An answer would be appreciated. Thank you!
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A leakage of bright yellow liquid from the nose is suggestive of a CSF leak. This could be indicative of a change in the benign tumor you are having in your pituitary. You do need to consult a physician for evaluation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor